I have Implanon. Are these symptoms hormonal imbalance?
Hello, showing symptoms like extreme fatigue (can be in bed for 4-5 days), acne breakouts (once a month), headaches and migraines, increase in appetite, insomnia, brain fog, low mood, anxiety (getting treatments for this). I have an Implanon so I don't get periods. But I recall them being heavy. Increase in body hair. A lot of doctors are dismissive or don't realize the impact it has on my life. I often show 'normal' blood results, but I am desperately looking for answers. I eat healthily, exercise regularly, and sleep well (when not going through this). I have been diagnosed with subclinical hypothyroidism, but my blood is 'normal'. Please help.
@etitia Hello, If you have an Implanon and are getting a lot of symptoms that sound hormonally related, one thing to do is to remove the Implanon and go on another form of birth control that doesn't involve hormones (such as condoms and foam or an IUD), to let your body go back to its normal hormone cycles. Do this for a few months and see if your cycles regulate, and how you feel. Keep a journal, it will help you see patterns. Then see how you're doing with the symptoms you list. A lot of what you are dealing with also sounds like you have a lack in the nutrition department. Try taking vitamin D3 and iron. Ask your doctor once. Thanks!